Alert archive / Texas / Small Craft Advisories in 2016
Small Craft Advisory 21, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this small craft advisory at Mar 18, 2016, 3:57 PM CDT. It took effect at Mar 19, 2016, 5:00 AM CDT. It was in force for 38 hr.
The area
The counties it named.
The facts
- Issued
- Mar 18, 2016, 3:57 PM CDT (20:57 UTC)
- In effect from
- Mar 19, 2016, 5:00 AM CDT
- Expired
- Mar 20, 2016, 7:00 PM CDT
- In force
- 38 hr
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted.
618 WHUS74 KCRP 182057 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 357 PM CDT FRI MAR 18 2016 ...STRONG OFFSHORE FLOW ON SATURDAY BEHIND A COLD FRONT... .A COLD FRONT WILL MOVE THROUGH SOUTH TEXAS TONIGHT. STRONG NORTHERLY WINDS WILL INCREASE BEHIND THE FRONT ON SATURDAY. HAZARDOUS SEAS WILL ALSO DEVELOP. GMZ230-235-250-255-270-275-190500- /O.NEW.KCRP.SC.Y.0021.160319T1000Z-160320T0600Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 357 PM CDT FRI MAR 18 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM SATURDAY TO 1 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM SATURDAY TO 1 AM CDT SUNDAY. * WINDS: NORTH WIND 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS. * WAVES/SEAS: 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET OVER THE NEARSHORE WATERS. SEAS 7 TO 9 FEET WITH OCCASIONAL SEAS UP TO 11 FEET OVER OFFSHORE WATERS. BAYS CHOPPY TO ROUGH PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$
8 follow-up statements
634 WHUS74 KCRP 190508 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1208 AM CDT SAT MAR 19 2016 ...STRONG OFFSHORE FLOW ON SATURDAY BEHIND A COLD FRONT... .A COLD FRONT WILL MOVE ACROSS SOUTH TEXAS EARLY THIS MORNING THEN MOVE OFFSHORE. STRONG NORTH WIND WILL INCREASE BEHIND THE FRONT SATURDAY. HAZARDOUS SEAS WILL ALSO DEVELOP. AREAS OF DENSE FOG EXPECTED OVER THE NEARSHORE COASTAL WATERS AND OVER THE SOUTHERN BAY WATERS...IN ADVANCE OF THE FRONT. GMZ230-250-255-191315- /O.NEW.KCRP.MF.Y.0008.160319T0508Z-160319T1000Z/ /O.CON.KCRP.SC.Y.0021.160319T1000Z-160320T0600Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 1208 AM CDT SAT MAR 19 2016 ...DENSE FOG ADVISORY IN EFFECT UNTIL 5 AM CDT SATURDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM SATURDAY TO 1 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM CDT SATURDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM SATURDAY TO 1 AM CDT SUNDAY. * WINDS: NORTH WIND 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS. * WAVES/SEAS: 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET OVER THE NEARSHORE WATERS. SEAS 7 TO 9 FEET WITH OCCASIONAL SEAS UP TO 11 FEET OVER OFFSHORE WATERS. BAYS CHOPPY TO ROUGH * VISIBILITY: LESS THAN ONE NAUTICAL MILE IN ADVANCE OF THE FRONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ235-270-275-191315- /O.CON.KCRP.SC.Y.0021.160319T1000Z-160320T0600Z/ BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 1208 AM CDT SAT MAR 19 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM SATURDAY TO 1 AM CDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM SATURDAY TO 1 AM CDT SUNDAY. * WINDS: NORTH WIND 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS. * WAVES/SEAS: 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET OVER THE NEARSHORE WATERS. SEAS 7 TO 9 FEET WITH OCCASIONAL SEAS UP TO 11 FEET OVER OFFSHORE WATERS. BAYS CHOPPY TO ROUGH PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ 87
015 WHUS74 KCRP 190904 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 404 AM CDT SAT MAR 19 2016 ...STRONG OFFSHORE FLOW SATURDAY THROUGH EARLY SUNDAY... .A COLD FRONT WILL MOVE ACROSS SOUTH TEXAS EARLY THIS MORNING THEN MOVE OFFSHORE. STRONG NORTH WIND AND HAZARDOUS SEAS WILL DEVELOP AFTER FRONTAL PASSAGE. THIS CONDITION WILL CONTINUE THROUGH EARLY SUNDAY. GMZ230-250-255-191715- /O.CAN.KCRP.MF.Y.0008.000000T0000Z-160319T1000Z/ /O.CON.KCRP.SC.Y.0021.160319T1000Z-160320T0600Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 404 AM CDT SAT MAR 19 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY... ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE DENSE FOG ADVISORY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY. * WINDS: NORTH WIND 20 TO 25 KNOTS OVER THE BAYS...25 TO 30 KNOTS OVER THE COASTAL WATERS. * WAVES/SEAS: 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET OVER THE NEARSHORE WATERS. SEAS 7 TO 9 FEET WITH OCCASIONAL SEAS UP TO 11 FEET OVER OFFSHORE WATERS. BAYS CHOPPY TO ROUGH PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ235-270-275-191715- /O.CON.KCRP.SC.Y.0021.160319T1000Z-160320T0600Z/ BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 404 AM CDT SAT MAR 19 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY. * WINDS: NORTH WIND 20 TO 25 KNOTS OVER THE BAYS...25 TO 30 KNOTS OVER THE COASTAL WATERS. * WAVES/SEAS: 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET OVER THE NEARSHORE WATERS. SEAS 7 TO 9 FEET WITH OCCASIONAL SEAS UP TO 11 FEET OVER OFFSHORE WATERS. BAYS CHOPPY TO ROUGH PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ 87
213 WHUS74 KCRP 191654 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1154 AM CDT SAT MAR 19 2016 ...STRONG OFFSHORE FLOW CONTINUES THIS AFTERNOON AND EVENING... .A COLD FRONT MOVED ACROSS SOUTH TEXAS EARLY THIS MORNING AND MOVED OFFSHORE. STRONG NORTH WIND AND HAZARDOUS SEAS WILL DEVELOP AFTER FRONTAL PASSAGE. THIS CONDITION WILL CONTINUE THROUGH EARLY SUNDAY. GMZ230-235-250-255-270-275-200100- /O.CON.KCRP.SC.Y.0021.000000T0000Z-160320T0600Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 1154 AM CDT SAT MAR 19 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY. * WINDS: NORTH WIND 20 TO 25 KNOTS OVER THE BAYS...25 TO 30 KNOTS OVER THE COASTAL WATERS. * WAVES/SEAS: 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET OVER THE NEARSHORE WATERS. SEAS 7 TO 9 FEET WITH OCCASIONAL SEAS UP TO 11 FEET OVER OFFSHORE WATERS. BAYS CHOPPY TO ROUGH PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$
079 WHUS74 KCRP 192051 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 351 PM CDT SAT MAR 19 2016 ...STRONG OFFSHORE FLOW CONTINUES TONIGHT... .A COLD FRONT MOVED ACROSS SOUTH TEXAS EARLY THIS MORNING AND MOVED OFFSHORE. STRONG NORTHERLY WINDS AND HAZARDOUS SEAS HAVE DEVELOPED BEHIND THE COLD FRONT. THESE CONDITIONS WILL CONTINUE THROUGH SUNDAY MORNING BEFORE DIMINISHING DURING THE AFTERNOON. GMZ250-255-270-275-200500- /O.EXT.KCRP.SC.Y.0021.000000T0000Z-160320T2100Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 351 PM CDT SAT MAR 19 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM CDT SUNDAY. * WINDS: NORTHERLY TO NORTHEASTERLY WIND 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS. * WAVES/SEAS: SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET OVER THE NEARSHORE WATERS. SEAS 7 TO 9 FEET WITH OCCASIONAL SEAS UP TO 11 FEET OVER THE OFFSHORE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ230-235-200200- /O.EXT.KCRP.SC.Y.0021.000000T0000Z-160320T0200Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 351 PM CDT SAT MAR 19 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING. * WINDS: NORTHERLY WINDS AROUND 20 KNOTS. * WAVES/SEAS: BAYS CHOPPY TO OCCASIONALLY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$
554 WHUS74 KCRP 200146 AAA MWWCRP URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 846 PM CDT SAT MAR 19 2016 ...STRONG OFFSHORE FLOW CONTINUES TONIGHT... .STRONG NORTHERLY WINDS AND HAZARDOUS SEAS WILL CONTINUE OVER THE GULF WATERS TONIGHT AS A STRONG SURGE OF HIGH PRESSURE MOVES INTO TEXAS. THESE CONDITIONS WILL CONTINUE THROUGH SUNDAY MORNING BEFORE DIMINISHING DURING THE AFTERNOON. GMZ230-235-200300- /O.EXP.KCRP.SC.Y.0021.000000T0000Z-160320T0200Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 846 PM CDT SAT MAR 19 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM CDT THIS EVENING FOR THE BAYS AND WATERWAYS BAFFIN BAY TO PORT O'CONNOR. SMALL CRAFT SHOULD EXERCISE CAUTION FOR NORTH WIND 15 TO 20 KNOTS. $$ GMZ250-255-270-275-201045- /O.CON.KCRP.SC.Y.0021.000000T0000Z-160320T2100Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 846 PM CDT SAT MAR 19 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT SUNDAY FOR THE MIDDLE TEXAS WATERS OF THE GULF OF MEXICO. * WINDS: NORTHERLY TO NORTHEASTERLY WIND 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS. * WAVES/SEAS: SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET OVER THE NEARSHORE WATERS. SEAS 7 TO 9 FEET WITH OCCASIONAL SEAS UP TO 11 FEET OVER THE OFFSHORE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GW/TB
933 WHUS74 KCRP 200935 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 435 AM CDT SUN MAR 20 2016 ...STRONG OFFSHORE FLOW CONTINUES TODAY... .STRONG NORTH WIND AND HAZARDOUS SEAS WILL CONTINUE OVER THE COASTAL WATERS THIS MORNING THROUGH EARLY AFTERNOON. AFTERWARD... CONDITIONS WILL IMPROVE FROM WEST TO EAST AS THE MEAN SEA LEVEL PRESSURE GRADIENT RELAXES. GMZ270-275-201745- /O.EXT.KCRP.SC.Y.0021.000000T0000Z-160321T0000Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 435 AM CDT SUN MAR 20 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: NORTH TO NORTHEAST WIND 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS. * WAVES/SEAS: SEAS 7 TO 9 FEET WITH OCCASIONAL SEAS UP TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ250-255-201745- /O.CON.KCRP.SC.Y.0021.000000T0000Z-160320T2100Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 435 AM CDT SUN MAR 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. * WINDS: NORTH TO NORTHEAST WIND 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS. * WAVES/SEAS: SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ 87
936 WHUS74 KCRP 201732 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1232 PM CDT SUN MAR 20 2016 ...STRONG OFFSHORE FLOW CONTINUES TODAY... .STRONG NORTH WIND AND HAZARDOUS SEAS WILL CONTINUE OVER THE COASTAL WATERS THROUGH THIS AFTERNOON. CONDITIONS SHOULD IMPROVE THIS EVENING. GMZ250-255-202100- /O.CON.KCRP.SC.Y.0021.000000T0000Z-160320T2100Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 1232 PM CDT SUN MAR 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. * WINDS: NORTH TO NORTHEAST WIND AROUND 20 KNOTS WITH OCCASIONAL HIGHER GUSTS. * WAVES/SEAS: SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ270-275-210000- /O.CON.KCRP.SC.Y.0021.000000T0000Z-160321T0000Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 1232 PM CDT SUN MAR 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: NORTH TO NORTHEAST WIND 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS. * WAVES/SEAS: SEAS 7 TO 9 FEET WITH OCCASIONAL SEAS UP TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$
267 WHUS74 KCRP 202025 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 325 PM CDT SUN MAR 20 2016 ...STRONG OFFSHORE FLOW CONTINUES THROUGH EARLY THIS EVENING... .STRONG NORTH WIND AND HAZARDOUS SEAS WILL CONTINUE OVER THE COASTAL WATERS THROUGH EARLY THIS EVENING. CONDITIONS SHOULD IMPROVE TONIGHT. GMZ250-255-210000- /O.EXT.KCRP.SC.Y.0021.000000T0000Z-160321T0000Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 325 PM CDT SUN MAR 20 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: NORTH TO NORTHEAST WIND AROUND 20 KNOTS WITH OCCASIONAL HIGHER GUSTS. * WAVES/SEAS: SEAS 4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ270-275-210000- /O.CON.KCRP.SC.Y.0021.000000T0000Z-160321T0000Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 325 PM CDT SUN MAR 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: NORTH TO NORTHEAST WIND AROUND 20 KNOTS WITH OCCASIONAL HIGHER GUSTS. * WAVES/SEAS: SEAS 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Mar 18, 3:50 PM CDT, 7 minutes earlier.
Area forecast discussion, Mar 18, 3:50 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
350 PM CDT FRI MAR 18 2016
.SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...THE MAIN FORECAST
CONCERN TONIGHT WILL BE STRONG TO SEVERE THUNDERSTORMS. CURRENTLY...
THUNDERSTORMS ARE DEVELOPING TO THE WEST OVER MEXICO. HI-RES
MODELS MARCH THIS ACTIVITY TO THE EAST LATE THIS AFTERNOON AND
EVENING. STRONG INSTABILITY COUPLED WITH DECENT SHEAR WILL LEAD TO
THE POSSIBILITY OF STRONG TO SEVERE THUNDERSTORMS THIS EVENING AND
TONIGHT. LARGE HAIL AND DAMAGING WINDS WOULD BE PRIMARY HAZARDS. A
FEW VERY LARGE HAIL REPORTS (2 INCH OR GREATER) COULD OCCUR OVER
THE RIO GRANDE PLAINS THIS EVENING. SEVERE THREAT WOULD ADVANCE
EASTWARD AS THUNDERSTORMS ORGANIZE INTO A COMPLEX. LATEST RUNS OF
HI RES GUIDANCE HAVE SPED UP THE TIMING AND THUNDERSTORMS MAY BE
PUSHING OFF THE COAST AROUND 3 AM. FURTHER REFINEMENTS WILL LIKELY
BE NEEDED AS TRENDS BECOME MORE CLEAR THIS EVENING. COLD FRONT
WILL MOVE THROUGH THE AREA LATER TONIGHT. MUCH COOLER AIR AND
CONTINUED CLOUD COVER WILL LEAD TO A CHILLY DAY ON SATURDAY.
BREEZY CONDITIONS WILL ALSO PERSIST THROUGH MUCH OF THE DAY WITH
STRONGEST WINDS OVER THE GULF WATERS. HIGHS WILL ONLY BE IN THE
LOWER TO MIDDLE 60S OVER ACROSS THE AREA...BUT A FEW SPOTS ACROSS
WEBB COUNTY MAY HOLD IN THE UPPER 50S. RAIN CHANCES WILL THEN
SUBSIDE FROM WEST TO EAST ON SATURDAY AS DRIER FILTERS INTO SOUTH
TEXAS. A VERY CHILLY NIGHT WILL BE IN STORE SATURDAY NIGHT INTO
SUNDAY MORNING. LOWS WILL BE IN THE 40S IN MOST LOCATIONS WITH
LOWER 50S ALONG THE COAST. IF SKIES CAN CLEAR MORE QUICKLY...LOWS
MAY BE A FEW DEGREES COOLER THAN WHAT IS FORECAST.
&&
.MARINE...STRONG OFFSHORE FLOW WILL OCCUR IN WAKE OF A COLD FRONT
ON SATURDAY. WINDS WILL STRENGTHEN AND HAZARDOUS SEAS WILL DEVELOP
BOTH OVER THE BAYS AND GULF WATERS. A FEW GUSTS TO GALE FORCE WILL
BE POSSIBLE BUT CONFIDENCE IS NOT HIGH ENOUGH FOR A GALE WATCH OR
WARNING. A SMALL CRAFT ADVISORY IS IN EFFECT BEGINNING 4 AM ON
SATURDAY AND WILL CONTINUE THROUGH SATURDAY EVENING (FOR NOW).
&&
.LONG TERM (SUNDAY THROUGH FRIDAY)...LONG TERM PERIOD RELATIVELY
QUIET COMPARED TO SHORT TERM. WE START OFF WITH AN UNSEASONABLY COOL
MORNING SUNDAY. LOWS IN THE 40S FOR A MAJORITY OF THE AREA...AROUND
10 DEGREES BELOW NORMAL FOR MANY LOCATIONS. SURFACE RIDGE BUILDS
THROUGH TEXAS DURING THE DAY SUNDAY THEN SHIFTS OFF TO THE EAST ON
MONDAY. EXPECT ANOTHER COOL DAY...BUT SUNNY ON SUNDAY WITH HIGHS
IN THE 60S. ONSHORE FLOW RETURNS MONDAY AFTERNOON AS THE RIDGE
SHIFTS EASTWARD AND WILL ALLOW FOR GRADUALLY INCREASING MOISTURE
AND TEMPERATURES. THE NEXT UPPER LEVEL DISTURBANCE TO POTENTIALLY
AFFECT THE AREA WILL BE MOVING OVER THE ROCKIES BY WEDNESDAY INTO
THURSDAY. WHILE MOST OF THE ENERGY ASSOCIATED WITH THIS
DISTURBANCE REMAINS IN NORTH TEXAS...COULD HAVE ENOUGH OF AN
INFLUENCE IN SOUTH TEXAS TO PRODUCE SOME SHOWERS AND STORMS...THE
BEST CHANCE BEING NORTHEAST. GFS DEFINITELY THE WETTER MODEL WITH
THE ECMWF NOT SHOWING MUCH. WITH PWATS WELL OVER AN INCH BY THIS
TIME AND TEMPERATURES ALOFT NOT TOO WARM...FEEL COMFORTABLE
INCLUDING A SLIGHT CHANCE FOR CONVECTION AS A COLD FRONT MOVES
THROUGH ON THURSDAY. BEHIND THE FRONT WILL SEE TEMPERATURES
COOLING TO HIGHS IN THE 70S ONCE AGAIN.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 59 64 49 67 50 / 70 30 10 10 0
VICTORIA 54 64 43 65 42 / 70 20 10 0 0
LAREDO 57 60 49 65 48 / 70 10 10 10 0
ALICE 55 64 47 67 46 / 70 20 10 10 0
ROCKPORT 57 65 53 65 55 / 70 30 10 10 0
COTULLA 54 62 47 66 45 / 70 10 10 0 0
KINGSVILLE 58 65 48 67 47 / 70 20 10 10 0
NAVY CORPUS 60 65 55 65 56 / 70 30 10 10 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 5 AM SATURDAY TO 1 AM CDT SUNDAY FOR
THE FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO
PORT ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
O'CONNOR...COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS
OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA
SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT
ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO
MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.
&&
TB/78...SHORT TERM
PZ/83...LONG TERMHazardous weather outlook, Mar 18, 5:43 AM CDT, 10 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 543 AM CDT FRI MAR 18 2016 GMZ230-235-250-255-270-275-TXZ229>234-239>247-191045- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 543 AM CDT FRI MAR 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS MAY OCCUR THIS EVENING AND EARLY TONIGHT OVER SOUTH TEXAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS WILL LINGER ACROSS THE REGION SATURDAY. SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN ON THURSDAY. GUSTY NORTH WINDS BEHIND THE COLD FRONT WILL LIKELY RESULT IN SMALL CRAFT ADVISORIES BEING NEEDED SATURDAY INTO SUNDAY. STRENGTHENING ONSHORE FLOW WILL LIKELY RESULT IN SMALL CRAFT ADVISORIES AGAIN ON TUESDAY NIGHT THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING. 87/84
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 6:59 PM CDT | Special Weather Statement | CRP | Webb | 46 min |
Nearby
Small Craft Advisories in Texas, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.